ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Manganese(Iii) Complexes Of Some Bidentate Schiff-Bases

Sharma, BC and Patel, CC (1973) Manganese(Iii) Complexes Of Some Bidentate Schiff-Bases. In: Indian Journal Of Chemistry, 11 (9). pp. 941-943.

Full text not available from this repository. (Request a copy)
Official URL: http://apps.isiknowledge.com/full_record.do?produc...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to National Institute of Science Communication and Information Resources.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Depositing User: Mr. BH Virupaksh
Date Deposited: 16 Jul 2010 03:30
Last Modified: 16 Jul 2010 03:30
URI: http://eprints.iisc.ac.in/id/eprint/28643

Actions (login required)

View Item View Item